The geometry of solvability and duality in linear programming

Adi Ben-israel

Research output: Contribution to journalArticlepeer-review


Solvability and boundedness criteria for dual linear programming problems are given in terms of the problem data and the intersections of the nonnegative orthant with certain complementary orthogonal subspaces.

Original languageEnglish (US)
Pages (from-to)181-187
Number of pages7
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Sep 1963
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'The geometry of solvability and duality in linear programming'. Together they form a unique fingerprint.

Cite this